Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Period in the middle of birth control pack?? Help!
    avatar
    An_253070 posted:
    I've been on birth control since I was 17, a little over 6 years. I was always on Levorea and had no problems. A few months ago when I went to pick it up (I go to Planned Parenthood) they said they had switched to another brand called Chatel that was the exact same thing only cheaper for them to get, therefore cheaper for patients. I was a bit skeptical but they assured me it was the same.

    Then, a couple of months ago I started getting breakouts between my nose and lips and on my chin and they will NOT go away!!! I've NEVER had a problem with breakouts so needless to say I am not happy about it, I thought I had been lucky enough to miss out on that part of life.. I could deal with that part of it, but then yesterday I started bleeding. I've never had any issues with spotting but I assumed that's what it was and it's my understanding that that is pretty normal at times so I wasn't very worried... Until today.. Today it is a full blown period (which I usually skip a few months at a time) and I am in the middle of a pack of pills.

    I am very diligent when taking them, never more than an hour away from being at the same time daily and have not missed one. However, I have also been losing a bit of weight, about 10 pounds in a month. No chemical diets or crazy things just eating healthy and cutting out soda and caffeine mainly. Could this new birth control be the reason my face is breaking out and for this bleeding? Or could it have something to do with me changing my eating habits? (I wouldn't think so since I've changed them for the better) Or is this a sign that there is something seriously wrong and I need to go to a doctor?? What would cause a period when you're consistently on the pill?? Thank you in advance for you advice!
    Reply


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.